Dysport injection side effects, I had a Dysport injection 2 months ago. Any suggestions? (photos)

Hello, The first two weeks I have experienced headaches and nausea .On the left appeared elliptical spot diameter of about 3 cm and above drop zone .It seems that the material spread down to the cheek area. On the right side appeared little edema which appears highlighted in the image. The wrinkles are gone but I'm afraid to make a further injection when the time comes that the situation could worsen .Is it possible, and I am sensitive to this matter and it would be better to use Botox

Doctor Answers 1

Dysport side effects...

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Your Dysport cannot move months later. I don't believe you're having a side effect now from the injection two months ago. This looks like edema around your eyes and it may be due to exposure to allergens where you live. You should see an expert injector/dermatologist for an appropriate diagnosis.

Best wishes, Dr. ALDO


Scottsdale Plastic Surgeon
4.9 out of 5 stars 211 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.